Alert archive / Missouri / Freeze Warnings in 2016
Freeze Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Mar 19, 2016, 4:00 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 20, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 4:00 AM CDT (09:00 UTC)
- In effect from
- Mar 20, 2016, 12:00 AM CDT
- Expired
- Mar 20, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771 WWUS73 KSGF 190900 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 400 AM CDT SAT MAR 19 2016 ...BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH MONDAY MORNING... KSZ073-097-101-MOZ055-056-066>069-077>081-088>091-093>095-101>103- 191700- /O.NEW.KSGF.FZ.W.0002.160320T0500Z-160320T1400Z/ /O.NEW.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ /O.CON.KSGF.FZ.W.0001.000000T0000Z-160319T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...NEVADA... TIFFIN...APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE... QUINCY...WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... NEOSHO...AURORA...MOUNT VERNON...MARIONVILLE...NIXA... CHRISTIAN CENTER...OZARK...SELMORE...ANDERSON...NOEL...GOODMAN... SOUTH WEST CITY...PINEVILLE...ROCKY COMFORT...MONETT...MADRY... CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 400 AM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE...TEMPERATURES WILL CONTINUE DROP INTO THE LOWER 30S EARLY THIS MORNING GENERALLY ALONG AND WEST OF A VERSAILLES TO LEBANON TO OZARK TO CASSVILLE LINE. TEMPERATURES ARE EXPECTED TO DROP INTO THE 26 TO 32 DEGREE RANGE TONIGHT INTO EARLY SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO EARLY MORNING MORNING. THIS INCLUDES SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ057-058-070-071-082-083-092-096>098-104>106-191700- /O.NEW.KSGF.FZ.W.0002.160320T0500Z-160320T1400Z/ /O.NEW.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ MILLER-MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL- SHANNON-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...AURORA SPRINGS...ELDON...LAKE OZARK... VICHY...FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE... ROLLA...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...DAWSON... GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA... GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 400 AM CDT SAT MAR 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE 26 TO 32 DEGREE RANGE TONIGHT INTO EARLY SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO EARLY MORNING MORNING. THIS INCLUDES SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WISE
4 follow-up statements
358 WWUS73 KSGF 191358 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 858 AM CDT SAT MAR 19 2016 ...BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH MONDAY MORNING... KSZ073-097-101-MOZ055-056-066>069-077>081-088>091-093>095-101>103- 192200- /O.EXP.KSGF.FZ.W.0001.000000T0000Z-160319T1400Z/ /O.CON.KSGF.FZ.W.0002.160320T0500Z-160320T1400Z/ /O.CON.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...NEVADA... TIFFIN...APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE... QUINCY...WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... NEOSHO...AURORA...MOUNT VERNON...MARIONVILLE...NIXA... CHRISTIAN CENTER...OZARK...SELMORE...ANDERSON...NOEL...GOODMAN... SOUTH WEST CITY...PINEVILLE...ROCKY COMFORT...MONETT...MADRY... CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 858 AM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES WILL CONTINUE DROP INTO THE LOWER 30S EARLY THIS MORNING GENERALLY ALONG AND WEST OF A VERSAILLES TO LEBANON TO OZARK TO CASSVILLE LINE. TEMPERATURES ARE EXPECTED TO DROP INTO THE 26 TO 32 DEGREE RANGE TONIGHT INTO EARLY SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO EARLY MORNING MORNING. THIS INCLUDES SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ057-058-070-071-082-083-092-096>098-104>106-192200- /O.CON.KSGF.FZ.W.0002.160320T0500Z-160320T1400Z/ /O.CON.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ MILLER-MARIES-PULASKI-PHELPS-TEXAS-DENT-WRIGHT-DOUGLAS-HOWELL- SHANNON-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...AURORA SPRINGS...ELDON...LAKE OZARK... VICHY...FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE... ROLLA...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...DAWSON... GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA... GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 858 AM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE 26 TO 32 DEGREE RANGE TONIGHT INTO EARLY SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO EARLY MORNING MORNING. THIS INCLUDES SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GRIFFIN
222 WWUS73 KSGF 191932 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 232 PM CDT SAT MAR 19 2016 ...BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH MONDAY MORNING... KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201500- /O.CON.KSGF.FZ.W.0002.160320T0500Z-160320T1400Z/ /O.CON.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK... SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD... POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 232 PM CDT SAT MAR 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE 28 TO 32 DEGREE RANGE TONIGHT INTO EARLY SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO EARLY MORNING MORNING. THIS INCLUDES SEVERAL HOURS OF BELOW FREEZING TEMPERATURES. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GRIFFIN
782 WWUS73 KSGF 200919 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 419 AM CDT SUN MAR 20 2016 ...BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH MONDAY MORNING... KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201730- /O.UPG.KSGF.FZ.A.0001.160321T0600Z-160321T1400Z/ /O.NEW.KSGF.FZ.W.0003.160321T0600Z-160321T1400Z/ /O.CON.KSGF.FZ.W.0002.000000T0000Z-160320T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK... SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD... POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 419 AM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL REMAIN IN THE LOWER 30S EARLY THIS MORNING...WITH A FEW LOCATIONS DROPPING INTO THE UPPER 20S. TEMPERATURES TONIGHT INTO EARLY MONDAY MORNING WILL DROP INTO THE UPPER 20S TO THE LOWER 30S...WITH THE MIDDLE 20S ACROSS PORTIONS OF THE EASTERN MISSOURI OZARKS. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES WILL CONTINUE EARLY THIS MORNING AND OCCUR AGAIN TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WISE
647 WWUS73 KSGF 201358 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 858 AM CDT SUN MAR 20 2016 ...BELOW FREEZING TEMPERATURES LATE TONIGHT AND EARLY MONDAY MORNING... KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202200- /O.EXP.KSGF.FZ.W.0002.000000T0000Z-160320T1400Z/ /O.CON.KSGF.FZ.W.0003.160321T0600Z-160321T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK... SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD... POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 858 AM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURE...SEVERAL HOURS OF BELOW FREEZING TEMPERATURES WILL OCCUR AGAIN TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...THE SUB-FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE VEGETATION AND CROPS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GRIFFIN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Mar 19, 3:50 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 19, 3:50 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
350 AM CDT SAT MAR 19 2016
.SHORT TERM...(Today through Sunday tonight)
Issued at 345 AM CDT Sat Mar 19 2016
An Upper level low has spread over Iowa early this morning. Energy
from the low is current spreading across the region and the light
precipitation that affected the area yesterday and overnight is
spreading off to the east of the area.
Clouds remain over much of the area early this morning but are
starting to clear across southeastern Kansas. This clearing will
spread east this morning as much drier air advects in. As this
occurs temperatures will start to fall below freezing and across
southeastern Kansas and west central Missouri, upper 20s. Under
the clouds temperatures are currently in the middle to upper 30s
but as the clearing spreads east temperatures should drop to
freezing. Will continue the Freeze Warning as is early this
morning, but the clearing line may not make it to the eastern
portions of the warning area before the sun rises and temperatures
slowly warm.
Temperatures will not warm that much today as highs warm in the
middle to upper 40s. The upper level low across Iowa will start to
drop south today into tonight. Clouds and rain will also start to
spread south, but the rain should remain north of the area today
and through much of tonight. As the low moves south late tonight
into Sunday morning, some flurries and or sprinkles may occur
across portions of central Missouri. A dry air mass is currently
spreading into the area, and will limit precipitation chances as
the low spreads south.
Northwesterly winds will increase this afternoon as the colder and
drier air spreads into the area. Dewpoints will drop into the
lower 20s and even teens for much of the area. These very dry
conditions along with the breezy northerly winds could lead to
elevated fire weather conditions this afternoon.
Temperatures may cool fairly quickly especially where clouds are
not present. Clouds will increase from north to south tonight as
the upper level low spreads south. Given how cold and dry the air
mass is still expecting temperatures below freezing tonight. The
clouds will likely keep lows in the lower 30s across central
Missouri. Farther to the south and west across southeastern Kansas
an southern Missouri less cloud cover is expected and lows in the
upper 20s. Given the below freezing temperatures and the early
green up this spring, will issue a Freezing Warning for the entire
area tonight into early Sunday morning.
The cool and dry air mass will remain over the region on Sunday
with highs once again only warming into the middle to upper 40s.
Clouds will clear during the day on Sunday with clear skies
expected Sunday night. Temperatures should drop fairly quickly
Sunday evening with temperatures once again in the upper 20s to
lower 30s expected. The only thing that will have to be watched
is how quickly the surface high pressure pushes off to the
southeast and southerly winds return from west to east. At this
time it appears the southerly winds will hold off long enough for
another Freeze to be possible Sunday night into Monday morning and
will issue a Freeze Watch for the entire area.
.LONG TERM...(Monday through Friday)
Issued at 345 AM CDT Sat Mar 19 2016
An upper level ridge will start to spread east into the area
Monday and will result in warmer conditions spreading back into
the area. Highs Monday will be in the lower to middle 60s
with Highs in the 70s on both Tuesday and Wednesday afternoons.
Gusty south to southwesterly winds will accompany the warmer
conditions on Monday, Tuesday, and Thursday. The dry air mass
currently advecting into the area will still be in place across
the area on Monday, and as the warmer temperatures and gusty
southerly winds spread in elevated to locally significant fire
weather conditions are expected to develop Monday, especially
west of Highway 65. Low level moisture will then start to
increase on Tuesday and Wednesday as Gulf moisture advects north
ahead of the next system.
An upper level trough will then spread east across the region
Wednesday night into Thursday night and bring widespread showers
and thunderstorms to the area. Medium range models are differ on
the timing of the system, so there are still questions on exactly
when the rain will begin and end but will occur some time during
the Wednesday night to Thursday night time frame.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1125 PM CDT Fri Mar 18 2016
Higher end IFR and lower MVFR ceilings have begun to lift slowly
over our TAF sites this evening and expect this trend to continue
with the passage of the upper level shortwave to our east.
Dropping dewpoints and winds staying up around 10 kts should limit
fog development through the night so will be going VFR from about
9z onward.
&&
.SGF Watches/Warnings/Advisories...
MO...Freeze Warning from midnight tonight to 9 AM CDT Sunday for
MOZ055>058-066>071-077>083-088>098-101>106.
Freeze Warning until 9 AM CDT this morning for MOZ055-056-
066>069-077>081-088>091-093>095-101>103.
KS...Freeze Warning from midnight tonight to 9 AM CDT Sunday for
KSZ073-097-101.
Freeze Warning until 9 AM CDT this morning for KSZ073-097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...TerryHazardous weather outlook, Mar 19, 3:59 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 359 AM CDT SAT MAR 19 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 359 AM CDT SAT MAR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FREEZE RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION... TEMPERATURES WILL CONTINUE TO FALL TO NEAR OR BELOW FREEZING ACROSS EXTREME SOUTHEASTERN KANSAS AND THE WESTERN OZARKS EARLY THIS MORNING WITH A HARD FREEZE LIKELY. BREEZY NORTHERLY WINDS AND A DRY AIR MASS WILL OVERSPREAD THE AREA TODAY...LEADING TO AN ELEVATED FIRE DANGER RISK THIS AFTERNOON ACROSS MUCH OF THE AREA. A HARD FREEZE AND BELOW FREEZING TEMPERATURES ARE AGAIN LIKELY ACROSS THE ENTIRE OUTLOOK AREA TONIGHT INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HARD FREEZING WILL ONCE AGAIN BE POSSIBLE ACROSS SOUTHEASTERN KANSAS AND THE WESTERN MISSOURI OZARKS SUNDAY NIGHT INTO EARLY MONDAY MORNING. GUSTY WINDS AND LOW AFTERNOON HUMIDITIES ARE EXPECTED MONDAY...LEADING TO AN ELEVATED TO LOCALLY SIGNIFICANT FIRE DANGER. GUSTY WINDS WILL OCCUR ON BOTH TUESDAY AND WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE LATE NEXT WEEK AS AN UPPER LEVEL SYSTEM TRACKS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:00 AM CDT | Freeze Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
Nearby
Freeze Warnings in Missouri, 2016Freeze Warnings in Kansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.